# SDR IPXA2022052382426

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 53774138202
- Part serial: NSN
- Condition: Cracked
- Location: Cls Adapter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CCLS ADAPTER AT FRAME 20 FRAME 20 APPROX -Y1959 BROKEN.INSTALLED NEW CLS ADAPTER IAW-SRM 51-40-21.
